Top
10
Doctor insights on: Zyrtec Non Drowsy

Share
1

1
Is there such thing as Zyrtec (cetirizine) NON drowsy? Pharmacist is saying there is. I can't find it.

Is there such thing as Zyrtec (cetirizine) NON drowsy? Pharmacist is saying there is. I can't find it.

Zyrtec (cetirizine) : While any anti allergy medication can potentially cause drowsiness, the sole ingredient in Zyrtec (cetirizine) plain is formulated not to cause drowsiness inmost people. Plain Zyrtec (cetirizine) is what you want. ...Read more

See 1 more doctor answer
Dr. Marsha Davis
425 doctors shared insights

Drowsiness (Definition)

Being tired is common during pregnancy, especially in the first few months and then towards the end. Exercise, rest, and proper diet all may reduce the degree of tiredness that you feel. It may help to take ...Read more


2

2
They say Aerius is non-drowsy but it DOES make me drowsy in an hour while Zyrtec (cetirizine) has no adverse effect on me. Is this even normal?

Normal for you.: Everyone is a little different. While desloratadine does not make most people drowsy it seems to have that effect on you. This may be normal. ...Read more

3

3
Zyrtec (cetirizine) makes me very drowsy. Is this common and are there non-drowsy antihistamines that provide as effective allergy relief? Thanks

Zyrtec (cetirizine) makes me very drowsy. Is this common and are there non-drowsy antihistamines that provide as effective allergy relief? Thanks

Yes: This is a common side effect of Zyrtec, but it is different for everyone. If Zyrtec makes you drowsy, you could try the other 2 common anti-histamines instead - Allegra or Claritin (loratadine). Some people have been drowsy with these medicines as well, but others have not. Best wishes. ...Read more

7

7
Does taking zyrtec (cetirizine) d make you drowsy?

Does taking zyrtec (cetirizine) d make you drowsy?

No: Zyrtec (cetirizine) d typically does not make one drowsy, but it can. With the "d" component, which is pseudophed, most patients get hyper b/c this is a stimulant. ...Read more

8

8
Does Claritin (loratadine) non-drowsy make you hyper?

Does Claritin (loratadine) non-drowsy make you hyper?

Antihistamine: Antihistamines can still cause drowsiness even if it says, non-drowsy, especially loratadine. Paradoxical effects of hyperactivity can be a side effect of antihistamines, though it tends to happen mostly in the very young or old. If you took a decongestant with it, then that can also cause hyperactivity. ...Read more

9

9
Non drowsy Claritin (loratadine) is making me hyper, why?

Individual variance: Any medication can produce non-typical effects on some of the population that is not seen in others. Claritin (loratadine) does not seem to cross into the brain in most people, allowing for a lack of sedation for most.However, all of us have some differences in how our body reacts to some medications ant this can be one of them. For you, the medication likely reaches your brain and causes stimulation. ...Read more

Dr. John Chiu
542 doctors shared insights

Cetirizine (Definition)

Ceftirizine is the generic name of an antihistamine previously marketed under the ...Read more


Dr. John Chiu
522 doctors shared insights

Zyrtec (Definition)

Zyrtec is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more